# SDR 2008UALA05552

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 73,995 hours, 8,972 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5J FWD FLOOR EMERGENCY LIGHT INOP.  FOUND FAULTY LAMP STRIP.  REPLACED LAMP STRIP, OP CHECK GOOD.  AC OK FOR SERVICE.
